How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr PG (M.D.) Your Own Question
Dr PG (M.D.)
Dr PG (M.D.), Doctor
Category: Medical
Satisfied Customers: 2337
Experience:  MD since 1997
9208484
Type Your Medical Question Here...
Dr PG (M.D.) is online now
A new question is answered every 9 seconds

Ive been having stomach aches and the past month..stools..dark brown

Resolved Question:

For a few months I've been having stomach aches and the past month its been worse. My stools are usually loose and/or mud pie consistency. Usually dark brown to almost black. After each release I still feel like more should have come and my stomach always feels like more needs to be released. Sometimes I don't make it in time to the bathroom and some deeps out. At times I feel Sharp pains or at times like vomiting. Some days I feel the need to go but constipation or hemorroids interfere. Lately my stomach feels cramppy and heavy most of the day. Not sure what to make of this.
Submitted: 5 years ago.
Category: Medical
Expert:  Dr PG (M.D.) replied 5 years ago.

Dr PG (M.D.) :

hi

Dr PG (M.D.) :

welcome to just answer

Dr PG (M.D.) :

are you present online?

Dr PG (M.D.) :

black stools are mostly due to blood in stools

Dr PG (M.D.) :

the cause for this can be bleeding due to a stomach ulcer, gastritis, esophageal varices (bleeding due to dilated veins in esophagus)

Dr PG (M.D.) :

since you have been having this problem for a few months you need to be evaluated as soon as by your doctor

Dr PG (M.D.) :

you might need an gastric endoscopy to visulaize your stomach for any ulcers

Dr PG (M.D.) :

The other cause of black stools are ig you take regular iron supplements, take pepto-bismuth, blacl liquorice

Dr PG (M.D.) :

but since you are having stomach cramps also, I would be concerned about presence of an ulcer and would recommend you to consult your doctor as soon as possible

Dr PG (M.D.) :

Regards

Dr PG (M.D.) and other Medical Specialists are ready to help you
Customer: replied 5 years ago.
Hi I'm back. Did you say you need more info?
Expert:  Dr PG (M.D.) replied 5 years ago.
i have written an answer, just go through it and do get back if you need any clarification
regards